Is it normal for your....
- 11-23-2008, 07:54 PM
- 11-23-2008, 07:56 PM
- 11-23-2008, 07:59 PM
It fades away and then it comes back. I'm guessing it's because my balls are back in business, and HPTA is back in order.
I may be wrong, but it makes sense as i was shut down on tren x which i lost my libido completely and now i'm getting back slightly on the nolva.
Thanx crazy fool,
11-23-2008, 08:10 PM
11-24-2008, 10:39 AM
11-24-2008, 04:10 PM
11-24-2008, 07:08 PM
11-25-2008, 12:39 PM
How long did you take the Trex x?
What is your nolva dosage? Are you taking anything else beside nolva?
11-25-2008, 01:10 PM
11-25-2008, 01:38 PM
I've had it before, from using AIs and such, to get my balls back to function. If it persists past pct, I'd get it checked out.
11-25-2008, 01:49 PM
my balls are killlling me right now and im 8 days into my superdrol cycle. Im gonna quit after today and start pct now. You say your balls stated hurting after u started pct??
11-27-2008, 02:58 AM
Similar Forum Threads
- By MyRevolution in forum Male Anti-Aging MedicineReplies: 1Last Post: 11-17-2008, 06:04 PM
- By MyRevolution in forum Male Anti-Aging MedicineReplies: 0Last Post: 11-15-2008, 06:35 AM
- By darkblue1 in forum Male Anti-Aging MedicineReplies: 17Last Post: 04-25-2008, 02:37 PM
- By yeahright in forum 35 and OlderReplies: 0Last Post: 09-21-2006, 11:06 PM
- By Zero Tolerance in forum Nutrition / HealthReplies: 12Last Post: 04-06-2006, 10:02 AM